Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (752 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1983-08-31
Properties of solutions unbounded in time of diffusion equations (in Russian)A.P. Mikhailov (1) Keldysh Institute of Applied Mathematics, Moscow, Russian Federation
We survey results on unbounded solutions of quasilinear parabolic equations, obtained by the team directed by A. A. Samarskij and S. P. Kurdjumov. Considered are similarity solutions and comparison theorems. The investigated solutions exhibit a number of interesting and, for linear diffusion equations, unusual properties.
No keywords available for this article.
Mikhailov A.P.: Properties of solutions unbounded in time of diffusion equations (in Russian). Z. Anal. Anwend. 2 (1983), 329-334. doi: 10.4171/ZAA/70